A Class of Unitary Block Designs.

Michael J. Ganley

Mathematische Zeitschrift (1972)

  • Volume: 128, page 34-42
  • ISSN: 0025-5874; 1432-1823

How to cite


Ganley, Michael J.. "A Class of Unitary Block Designs.." Mathematische Zeitschrift 128 (1972): 34-42. <http://eudml.org/doc/171786>.

author = {Ganley, Michael J.},
journal = {Mathematische Zeitschrift},
pages = {34-42},
title = {A Class of Unitary Block Designs.},
url = {http://eudml.org/doc/171786},
volume = {128},
year = {1972},

AU - Ganley, Michael J.
TI - A Class of Unitary Block Designs.
JO - Mathematische Zeitschrift
PY - 1972
VL - 128
SP - 34
EP - 42
UR - http://eudml.org/doc/171786
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.